MathSciNet Relay Station
MathSciNet bibliographic data
MR1693214 34C08 (37C27)
Zhao, Yulin; Zhang, Zhifen Linear estimate of the number of zeros of abelian integrals for a kind of quartic Hamiltonians. J. Differential Equations 155 (1999), no. 1, 73–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement